# SDR F3LA200800227

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 7520 · Engine Cooling System
- Part: Support Bracket
- Part number: 3381192020
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED CRACK IN LPT COOLING TUBE SUPPORT BRACKET ON LEFT ENGINE RIGHT SIDE APPROXIMATELY FOUR O'CLOCK POSITION.  MAINTENANCE REMOVED AND INSTALLED NEW LPT COOLING SUPPORT BRACKET ON LEFT ENGINE RIGHT SIDE IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 20-21-11-991-034.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
